Skip to Main content Skip to Navigation
Journal articles

Sparsity and non-Euclidean embeddings

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00795794
Contributor : Olivier Guédon Connect in order to contact the contributor
Submitted on : Thursday, February 28, 2013 - 8:55:59 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Links full text

Identifiers

Citation

Omer Friedland, Olivier Guédon. Sparsity and non-Euclidean embeddings. Israel Journal of Mathematics, Hebrew University Magnes Press, 2013, 197 (1), pp.329-345. ⟨10.1007/s11856-013-0014-y⟩. ⟨hal-00795794⟩

Share

Metrics

Record views

166